Dušan Adnađević: 70th anniversary

Mila Mršević

Matematički Vesnik (1999)

  • Volume: 51, Issue: 213, page 117-119
  • ISSN: 0025-5165

How to cite


Mila Mršević. "Dušan Adnađević: 70th anniversary." Matematički Vesnik 51.213 (1999): 117-119. <http://eudml.org/doc/253082>.

author = {Mila Mršević},
journal = {Matematički Vesnik},
keywords = {Birthday; Occasion; dimension theory; ordered topological spaces; bitopological space},
language = {eng},
number = {213},
pages = {117-119},
publisher = {Društvo matematičara Srbije},
title = {Dušan Adnađević: 70th anniversary},
url = {http://eudml.org/doc/253082},
volume = {51},
year = {1999},

AU - Mila Mršević
TI - Dušan Adnađević: 70th anniversary
JO - Matematički Vesnik
PY - 1999
PB - Društvo matematičara Srbije
VL - 51
IS - 213
SP - 117
EP - 119
LA - eng
KW - Birthday; Occasion; dimension theory; ordered topological spaces; bitopological space
UR - http://eudml.org/doc/253082
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.